MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA VANCOMYCIN FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA VANCOMYCIN FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed vancomycin (vanc) patient result on a dimension vista 500 intelligent lab system.The erroneous patient result was not reported to the physician.The same sample was reprocessed on the original dimension vista 500 intelligent lab system and a higher result was obtained, considered correct and not reported to the physician.The same sample was reprocessed on an alternate dimension vista 500 intelligent lab system and a higher result was obtained, considered correct and reported to the physician.There is no known reports of patient intervention or adverse health consequences due to the erroneously depressed vancomycin (vanc) result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed vancomycin (vanc) patient result obtained on a dimension vista 500 intelligent lab system.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Additional information (17-oct-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files, and the information provided by the customer.Quality control (qc) recovery was within the customer¿s expected ranges, and no issues were reported with the other patient samples which ruled out the reagent issues.No instrument errors were observed.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2517506-2024-00241 was filed on 01-oct-2024.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA VANCOMYCIN FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka, DE 56010-3
IN   560103
840457474
MDR Report Key20343797
Report Number2517506-2024-00241
Device Sequence Number18193106
Product Code LEH
UDI-Device Identifier00842768015533
UDI-Public(01)00842768015533(10)24102BA(17)250411
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model NumberN/A
Device Catalogue NumberK4086 SMN 10445128
Device Lot Number24102BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown